advertisement
Question
Posted by: Hazel | 2005/07/04

Strong antibiotics - strange effects

Hi there

I started taking 400mg of Ketek. I became progressively worse so the doctor put me on to these antibiotics for a throat infection. I am also taking coldclear.

On the second day of taking the antibiotics I felt disorientated to the point that I was getting lost in a shopping mall! This was scary as it has never happened to me before! I am on no other medication. I also look like I have taken drugs - my pupils are extremely dilated!

I have to finish the course of antibiotics but I'm a bit scared. I also don't want my colleagues to think that I am on drugs because I looked completely stoned! (I 'have never done drugs). Help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hazel,

It is knowns that medicines and their possible side effects can affect individual people in different ways. It has been noted that this medicine (telithromycin) may cause various side effects that could impair your mental or physical ability, although not very common. Should you feel that you cannot continue treatment you'll have to inform your prescriber about the effects that are experiencing.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement